Within the last week, I have developed a rash/infection of some kind on the underside of the arch of my right foot. There seems to be a little bit of subcutaneous discoloration (redness), as well as being raised to the touch. Upon lancing them, a very small amount of clear fluid can be squeezed out of them. They don't itch, and they don't tingle nor is there any pain associated with them, but I can sometimes kind of "sense" where they are on my foot without looking at it -- almost as if the nerve endings are a little more in tune with the location of the rash. I wouldn't have noticed it if I hadn't run my hand over the bottom of my foot by chance and felt the raised bumpiness of it. It seemed to have come out of nowhere, and the location of the bumps (underside of the foot) was very peculiar to me. I have relatively sensitive skin, not overly so, but more perhaps than the average guy my age (26). I have a couple of preexisting skin conditions, and I am wondering whether this new thing is related to them or is something altogether new. The first is athlete's foot, which I am in the midst of curing with lamisil cream, and has only been ongoing for about a month now. The other is more ambiguous, but is some sort of rash (but probably an allergic reaction of some kind) on the tops of my feet that has lingered since I was about 14 years old. The only way to describe it is that red, raised patches develop in random places on my feet, very itchy and a little dry. The more I scratch, the more they itch, and enough scratching causes them to weep/ooze a yellowish fluid that crusts over as it dries. Scratching does not seem to cause it to spread, but I have noticed it tends to be worst after I have had my feet in shoes & socks all day. I have tried using topical corticosterioids (Desonide lotion 0.05%, as well as some Triamcinolone acetonide cream 0.1% which I borrowed from my younger brother after he had a rash on his thigh), which help with the itching, but do not seem to have any long term success in making the red patches (and thus the source of the itching) disappear for more than a week or so. One thing I have noticed is that the vasoconstrictive properties of the corticosterioids cause the skin (where it is raised) to weep fluid. I only bring all this up because I am wondering if it is the same thing that is now on the bottom of my foot? My concern is that it is something new, given how long I have gone (about 12 years) and it has never "spread". I apologize for the long-windedness, but what could be causing these rashes on the top, and now bottom, of my feet? It is not unbearable, but I'm really getting tired of having to deal with it and I am trying to find answers and solutions. Thank you for your time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.